# SDR AALA20140516025

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 87,618 hours, 13,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD OF SEAT 20G INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT FWD OF SEAT 20G, OPERATIONS CHECKED NORMAL.
